Display options
Share it on

Z Gesamte Inn Med. 1979 Jan 15;34(2):79-81.

[Morphological and clinical liver changes after taking oral contraceptives].

[Article in German]
K Mölleken, E Stahl, G Bretzke

PMID: 425584

Abstract

In 155 women of the age group 16-45 years after intake of oral contraceptives in 68.4% (106 cases) histologically provable liver changes were found. Sinusoidal ectasias of different size and drug-conditioned hepatitides most frequently occurred. An isolated intrahepatic cholestase only rarely existed. Increases of transaminase are the most frequent reference to a lesion of the liver parenchyma after intake of oral contraceptives. The author adopts a definite attitude to the differential diagnosis and its difficulties between a drug-conditioned hepatitis and the usual virus hepatitis.

Keywords: Biology; Cholestasis; Clinical Research; Hepatic Effects; Histology; Physiology; Research Methodology

Similar articles

Show all 105 similar articles

Substances

MeSH terms

Publication Types